Community Connection: Ovarian Cancer Canada is looking for volunteers! Could you help?

OVdialogue – consider joining our team in the role of Community Champion. Over a few hours each week, you would be part of a team that helps connect people, support conversations and are thought leaders for OVdialogue. This is your opportunity to give back to those who have/continue to support you through the tough times, share your unique experiences, and help celebrate successes. For more details of what this entails, please reach out to @Mfallis (mfallis@ovariancanada.org).

Chemo and cardiomyopathy

Options
I have not been online here in a while. Just wanted to ask if anyone has been diagnosed with cardiomyopathy after Carboplatin and Paclitaxel treatment.
My ejection fraction went from 50% to somewhere in between 25 and 30 %. Since I have been on blood pressure meds for years, it seems that I was more likely to develop this condition. I was just curious to see if this has been diagnosed in anyone else.

Comments

  • Fearless
    Options
    Hi @Cecile21

    So sorry you now have the added burden of cardiomyopathy on top of the OVC.  But, from what I understand you aren't alone.  I've always been aware that some chemo can cause this condition, and in fact the mother of a friend of my son's did develop cardiomyopathy after her primary treatment, which was successful.  I don't know much more other than she was diagnosed and treated before me so it would be at least six years ago.  

    I wish I had more to share on the subject. Perhaps some of our community can add to this as they notice your discussion topic.  In the meantime best wishes and know our thoughts are with you.

    Fearless  <3